Texas, 2005Tornado in Texas, September 2, 2005
September 2, 2005 · NWS CRP · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Sep 2, 9:15 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Sep 2, 9:15 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 AM CDT FRI SEP 2 2005
.UPDATE...DEEP TROPICAL MOISTURE CONTINUES TO BE TRANSPORTED
NORTHWARD AROUND WEAK MID-LEVEL HIGH OVER THE NORTH-CENTRAL GULF
WITH WEAK TROF AXIS LOCATED OVER THE CENTRAL PART OF THE STATE.
DEEP SOUTH TEXAS SOUNDINGS THIS MORNING SHOW NEARLY 2.3 INCHES OF PW
WITH VERY MINIMAL INHIBITION. MODIFIED SOUNDINGS USING LOWEST 50MB
LAYER YIELD CAPES AROUND 2400 THIS AFTERNOON WITH NO CIN.
CURRENTLY...A LINE OF THUNDERSTORMS EXTENDS OVER THE COASTAL WATERS
SOUTH OF BAFFIN BAY AND MOST OF THIS ACTIVITY IS MOVING TO THE
NORTH. WHILE THE INITIAL LINE MAY NOT HOLD TOGETHER OVER LAND...A
VERY NOTICEABLE OUTFLOW BOUNDARY IS MOVING NORTH INTO THE AREA.
WITH WEAK WINDS...AND MODEST HEATING...LOW LEVEL CONVERGENCE WILL
MAINTAIN ITSELF THROUGH THE AFTERNOON. SEA BREEZE SHOULD ALSO
COLLIDE WITH OUTFLOW FROM MORNING CONVECTION. CURRENT ZONES ARE IN
GOOD SHAPE...AND WILL ONLY UPDATE TO CLEAN UP SOME MORNING
WORDING...AND TO RAISE POPS TO LIKELY OVER THE NORTHERN COASTAL
COUNTIES. ALSO OVER THE MARINE ZONES...WILL GO LIKELY POPS ALL
ZONES.
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
91/DUNN
Hazardous weather outlook, Sep 2, 4:11 AM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
511 AM CDT FRI SEP 2 2005
GMZ230-235-250-255-270-275-TXZ229>234-239>247-031015-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
511 AM CDT FRI SEP 2 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE REGION TODAY AND AGAIN TONIGHT. SOME OF THESE STORMS
WILL CONTAIN HEAVY RAINFALL UP TO SEVERAL INCHES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...ALONG WITH LOCALLY
HEAVY RAINFALL...ARE EXPECTED OVER THE REGION SATURDAY. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AREAWIDE SUNDAY AND
MONDAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED OVER THE
COASTAL WATERS AND OVER THE COASTAL COUNTIES THURSDAY. IN
ADDITION...HIGH HEAT INDEX VALUES ARE EXPECTED DURING THE LATE
AFTERNOON HOURS...ESPECIALLY TUESDAY THROUGH THURSDAY. OTHERWISE...
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
Tornado, Nueces
- When
- September 2, 12:52 PM CST
- Where
- Nueces County, 3 mi W of Calallen
- Rating
- F0
- Path length
- 0.5 mi
- Path width
- 50 yd
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 27.867, -97.683
Law enforcement observed and took pictures of a tornado near FM 624 and CR 73, just inside the county line. The tornado moved northeast for a brief time over open county, producing no damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in South Dakota, September 2, 20051.75 in hail · 3 events
- Marine Thunderstorm Winds in Gulf of Mexico, September 2, 20052 events
- Hail in North Dakota, September 2, 20050.75 in hail · 1 event
- Hail in North Dakota, September 2, 20050.88 in hail · 1 event
- Hail in North Dakota, September 2, 20050.88 in hail · 1 event
- Heavy Rain in Arizona, September 2, 20051 event
- Damaging Wind in Missouri, September 2, 200550 kt wind · 1 event
- Heavy Rain in Florida, September 2 to 3, 20051 event
- Damaging Wind in Missouri, September 2, 200550 kt wind · 1 event
- Waterspout in South Atlantic Coastal Waters, September 2, 20051 event
- Hail in North Dakota, September 2, 20051.75 in hail · 1 event
- Hail in Nebraska, September 2, 20051.75 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5474357.